# SDR AALA20161104025

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 12,085 hours, 4,799 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING WALK AROUND, FLIGHT CREW FOUND TIRE TREAD STRIPPED FROM INBOARD SIDE OF NR 2 TIRE AND ASSOCIATED DAMAGE TO THE LEFT INBOARD AFT FLAP AND NR 1 ENGINE FAN BLADES.  REMOVED AND REPLACE NR 2 WHEEL AND TIRE ASSEMBLY IAW AMM 32-45-11.
